Post # 1
I’m currently on the mini-pill since I am breastfeeding. So far it’s been a week and while my OB warned me it would cause me to spot, I think he might have understated it a bit. I’m soaking through tampons every two hours. Has anyone else experienced this with the mini-pill? If so, how long does it last? I’m really debating staying on it if this is a permanent side effect.
thanks in advance!
Post # 2
I started taking the mini pill in April due to the migraines that I was getting on Yaz. Needless to say, it is now September, and I have been off the mini pill for over a month. After about two weeks on the mini pill I started bleeding, and I basically never stopped. I would go a day or two without bleeding, but as soon as I had sex it would start again and last for a week. I went back to my doctor, and she said it clears up after a month or two for some people, but spotting is a very common, permanent side effect for many users since there is no estrogen in it. Good luck!
Post # 3
When did you started taking the mini pill after having the baby? I took mine beginning of June and had my son on April 22. I was bleeding on and off for 9 weeks due to postpartum bleeding. On the mini pill I only bleed for like a week while on it but I think it might of been of postpartum bleeding and since breastfeeding I haven’t bled since June. It is almost October now. You should not be using tampons until after 6 weeks postpartum. I don’t like tampons I prefer menstrual cups…best invention ever.
Post # 4
Katie-Didnt: I had really heavy bleeding (similar to what you’ve described) for about 3 weeks: started about a week in and last until my second packet. It settled after that and I’ve been on it for 4.5 years now with no bleeding at all, not even spotting. It’s been pretty awesome. That said, you should give any method a bare minimum of 3 months and ideally 6 months before switching as it can take a while to settle. A couple weeks is way too early.